# SDR DALA2024052005373

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 26,584 hours, 9,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3853, EMERGENCY AISLE CEILING LIGHT AT ROW 30A INOP CORRECTIVE ACTION: REPLACED ABC30 EMERGENCY LIGHT BATTERY. (LP 5297848)
